# SDR USAA2013022100005

- Difficulty date: January 12, 2013
- Submitted: February 21, 2013
- Operation: Air carrier
- Aircraft: N169UW
- Make and model: Airbus A321-211
- Aircraft serial: 1455
- Aircraft time: 41,262 hours, 14,967 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D55280001004
- Part serial: CC2394
- Condition: Saturated
- Location: Lt Elevator
- Part time: 41,262 hours, 14,967 cycles
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - TRAPPED WATER INDICATION ON LEFT ELEVATOR UPPER SKIN BETWEEN RIB 6 TO RIB 7 & APPROX 3.5 INCHES FROM TRAILING EDGE.  REPAIRED LEFT ELEVATOR UPPER SKIN BETWEEN RIB 6 TO RIB 7 IAW A321 SRM 55-21-11 PAR 5.K & EA 503810.
